# SDR SWIA202265191

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, ON PRESSURE FLOOR SUPPORT BEAM, FROM APPROXIMATELY 409+128 TO FS559, AND RBL9, HAS  CORROSION ON MULTIPLE AREAS OF UPPER SURFACE.  (MARKED)    (C-CHECK RO 3-25-22)   PERFORMED REPAIR ON FLOOR SUPPORT BEAM, FROM APPROXIMATELY 409+128 TO FS559.00, AND RBL9 BY CUTTING THE TOP FLANGES OF THE C CHANNELS AND INSTALLING A HAT EXTRUSION IAW REO 601R-53-41-3021 REV. -- DATE: 2022-02-15, CRJ200 SRM 51-42-21, AND CRJ200 SRM 51-42-22 COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
